# SDR U2RA2021042300014

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 102,498 hours, 15,256 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO LP 43984-3 AND FVCI ENGINEERING ORDER #21077-1:  UPON REMOVAL OF WTB FAIRING PANELS 194BR, 194 CR, AND 194DR, FOUND DAMAGE TO THE WTB FAIRING SUPPORT RIB STRUCTURE AT BS 1620, R/H SIDE.  ACCOMPLISHED INTERIM ANGLE REPAIR TO RIB CHORD MEMBERS AT BS 1620 IAW FVCI EO #21077-1 REV. IR.  THIS REPAIR IS TEMPORARY AND WILL BE REPLACED AT NEXT "C" CHECK.
